# SDR FDEA201706271773

- Difficulty date: June 27, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 73,022 hours, 13,960 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 668 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01-0G,  DRAWING ARB3954, REV K. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
